# SDR DL72S991402

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Failed
- Location: Rt Pack
- Component: 39854021
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ENG RUNNING ESS PWR SEL ON ENG 1, BOTH PACKS ON.  APU GEN/FIELD BREAKER OPENED WITH ASSOCIATED AMBER LIGHTS, 1-3 BTBS OPEN WITH LIGHTS.  PACKS TRIPPED, SMOKE, HOT PACK SMELL AND LOSS ELECT.  RETURNED TO GATE.  ELECT FAULT PANEL UNDEREXCITED SYS 1-3.  LIGHTS ILLUMINATED, PACK VALVE C/B TRIPPED.  REMOVED AND INSTALLED RT PACK VALVE.  RAN ENGS.  SWAPPED PWR, ALL CKS NORMAL.
